# SDR COMA0060148

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 600330121
- Condition: Unsecured
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOUD BUZZING NOISE COMING FROM RIGHT HAND NOSE AREA.  THE 02 SERVICE DOOR FOUND OPEN.  SECURED DOOR CLOSED AND AIRCRAFT RETURNED TO SERVICE.
